# SDR MWEA97963

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Part number: 414470
- Condition: Malfunction
- Location: Right Aux Hyd
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

RT HYDRAULIC TEMP LIGHT CAME ON.  DISCONTINUED TAKEOFF.  MTC REMOVED AND REPLACED AUX ELEC HYDRO PUMP IAW MM 29-10-6.
